Vol. 8, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On Deligne's category ${\underline{\operatorname{Re}}\!\operatorname{p}}^{ab}(S_d)$

Jonathan Comes and Victor Ostrik

Vol. 8 (2014), No. 2, 473–496
Abstract

We prove a universal property of Deligne’s category Re¯pab(Sd). Along the way, we classify tensor ideals in the category Re¯p(Sd).

Dedicated to the memory of Andrei Zelevinsky

Keywords
tensor categories, symmetric group
Mathematical Subject Classification 2010
Primary: 18D10
Secondary: 19D23
Milestones
Received: 11 April 2013
Accepted: 31 August 2013
Published: 18 May 2014
Authors
Jonathan Comes
Department of Mathematics
University of Oregon
Eugene, OR 97403
United States
Victor Ostrik
Department of Mathematics
University of Oregon
Eugene, OR 97403
United States